# SDR 95ZZZX844

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31029
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1109
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Former Ring
- Condition: Corroded
- Location: Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-3B, FOUND CORROSION ON FORMER RING AT SIX O'CLOCK POSITION IN AREA OF DRAIN HOLES, FORWARD SIDE OF PRESSURE BULKHEAD AFT OF LAVATORY TANK.  REMOVED CORROSION SECTION OF FORMER RING AND SPLICED IN NEW SECTION PER SRM 53-11-00, PAGE 815.   AIRCRAFT TOTAL TIME:  63,846 HOURS; 17,917 CYCLES.
